# SDR SWAA2020072702160

- Difficulty date: July 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 321
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WL 207.54; FLOOR INTERCOSTAL HAS CRACK AT 49LBL AND BS321 / REMOVED AND REPLACED FLOOR INTERCOSTAL AT LBL 49' STA 321. WL 207.54 IAW B737-700 SRM 51-40-02-0G-0; 51-40-0G-0 AND DRWY # 141A5400
